MAUDE Adverse Event Report: MPRI ATTAIN PERFORMA S MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE

MPRI ATTAIN PERFORMA S MRI SURESCAN; DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Model Number 459878
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the left ventricular (lv) lead exhibited possible intermittent loss of capture.The lv lead remains in use.No patient complications have been reported as a result of this event.
 
Event or Problem Description
It was further reported, via follow up, the patient had previously presented with ventricular tachycardia (vt), non-st-segment elevation myocardial infarction (nstemi), and congestive heart failure with multiple appropriate shocks in the emergency room.The patient underwent a percutaneous coronary intervention/stenting of the mid left anterior descending (lad) vein.The patient continued to have vt and was treated with anti-arrhythmic medication and two vt ablations, however continued to have recurrent vt requiring shocks.A code was called due to vt and advanced cardiac life support was provided and return of spontaneous circulation was achieved.The patient was transferred to the intensive care unit (icu) but continued to arrest.Another code was called, however, the patient passed away.It was noted that lv lead capture was unable to be measured due to competing fast rhythm and was not a primary concern for the physician.
 
Additional Manufacturer Narrative

Brand Name
ATTAIN PERFORMA S MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT LEFT VENTRICULAR (LV) PACEMAKER ELECTRODE
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21334603
Report Number2649622-2025-03745
Device Sequence Number8441602
Product Code OJX
UDI-Device Identifier00643169169036
UDI-Public00643169169036
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P080006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/11/2016
Device Model Number459878
Device Catalogue Number459878
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date02/21/2025
Date Device Manufactured12/13/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5076-45 LEAD, 6947M LEAD, DTPA2QQ CRT-D
Outcome Attributed to Adverse Event Death;
Patient Age74 YR
Patient SexMale
Patient Weight121 KG